# SDR SWAA2016071253720

- Difficulty date: July 7, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,693 hours, 35,940 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 002A001631
- Part serial: 000831
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CRACKED.    R & R ELEVATOR IAW MM.
